MathSciNet Relay Station
MathSciNet bibliographic data
MR804948 (86m:11084) 11R29 (11R21 11Y40)
Ennola, V.; Mäki, S.; Turunen, R. On real cyclic sextic fields. Math. Comp. 45 (1985), no. 172, 591–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement